# SDR YENA2022052000510

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N618JB
- Make and model: Airbus A320-232
- Aircraft serial: 02489
- Aircraft time: 63,613 hours, 22,781 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2303, JFK-SJU. 'INFLIGHT CREW REPORTS ODOR IN AFT CABIN. MX-270 FORM FILLED OUT; COMPLIED WITH INFO NOTICE 2017-T015I SECTION A(A), ISOLATED FAULT TO TYPE 10(A),1,C PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D. AIRCRAFT OK FOR SERVICE.'
